Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had mastitis then progresses to a pus. Took clindamycin oral. Have an ulcer now from the peeled off skin and minimal pus. What should i do next?

I had mastitis 2weeks ago, then progresses to a pus, took anyibiotics clindamycin oral, doc said will do incision n drainage if surrounding gets soft meaning pus will go out easily, after 2 days a sac of pus formed under my nipple area, then pus was oozing from my breast, did not went back yet to the doctor, i have an ulcer now from the peeled off skin and minimal pus, i am contuing antibiotics but i want to know if what topical antibiotic could i put on my ulcer, and if i should shift or continue my antibiotic that im on my 6 day, thank you for ur help badly needed!!!!
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your problem. You should continue clindamycin for 7 days and you can use Mupirocin ointment to apply on the ulcer. If the ulcer does not heal in a few days, you should visit a breast surgeon and get it evaluated. The surgeon might order a biopsy if it is not healing.

Hoping for the best.
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor